# SDR AALA202512119444

- Difficulty date: September 25, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N665AW
- Make and model: Airbus A320-232
- Aircraft serial: 1644
- Aircraft time: 74,729 hours, 31,258 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK SHEAR PLATE STR 23 R BTW FR 69 TO FR 70 AT AFT GALLEY AREA MEASURE OF CRACK IS L= 1.043 IN . MAINTENANCE REPLACED SHEAR PLATE LOCATED STR 23RH BTW FR69 AND FR70 AT AFT GALLEY AREA IAW A320 SRM 51-42-11-801 SRM 51-72-11-911-001 AND DWG D53474180.
